Stable solutions and their spatial structure of the Ginzburg-Landau equation
Journées équations aux dérivées partielles (1995), article no. 12, 5 p.
@article{JEDP_1995____A12_0,
     author = {Morita, Yoshihisa},
     title = {Stable solutions and their spatial structure of the {Ginzburg-Landau} equation},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {12},
     publisher = {Ecole polytechnique},
     year = {1995},
     zbl = {0877.35049},
     mrnumber = {96j:35237},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A12_0/}
}
TY  - JOUR
AU  - Morita, Yoshihisa
TI  - Stable solutions and their spatial structure of the Ginzburg-Landau equation
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A12_0/
UR  - https://zbmath.org/?q=an%3A0877.35049
UR  - https://www.ams.org/mathscinet-getitem?mr=96j:35237
LA  - en
ID  - JEDP_1995____A12_0
ER  - 
%0 Journal Article
%A Morita, Yoshihisa
%T Stable solutions and their spatial structure of the Ginzburg-Landau equation
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A12_0
Morita, Yoshihisa. Stable solutions and their spatial structure of the Ginzburg-Landau equation. Journées équations aux dérivées partielles (1995), article  no. 12, 5 p. http://archive.numdam.org/item/JEDP_1995____A12_0/

[1] F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Birkhäuser, 1994. | MR | Zbl

[2] R.G. Casten and C.J. Holland, Instability results for reaction diffusion equations with Neumann boundary conditions, J. Diff. Eqns., vol.27, 1978, pp.266-273. | MR | Zbl

[3] N. Dancer, On domain variation for some non-isolated sets of solutions and a problem of Jimbo and Morita, in preparation.

[4] V. Ginzburg and L. Landau, On the theory of superconductivity, Zh. eksper. teor. Fiz. 20 (1950) 1064-1082.

[5] J. K. Hale, Asymptotic Behaviour of Dissipative Systems, Math. Surveys and Monographs 25 A.M.S., 1988. | MR | Zbl

[6] D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, New York 1981. | MR | Zbl

[7] S. Jimbo and Y. Morita, Stability of Non-constant Steady State Solutions to a Ginzburg-Landau Equation in Higher Space Dimensions, Nonlinear Analysis: T.M.A., Vol.22, 1994, pp. 753-770. | MR | Zbl

[8] S. Jimbo and Y. Morita, Ginzburg-Landau equation and stable solutions in a rotational domain, to appear in SIAM J. of Math. Anal. | Zbl

[9] S. Jimbo and Y. Morita, Stable Solutions with Zeros to the Ginzburg-Landau Equation with Neumann Boundary Condition, in preparation. | Zbl

[10] S. Jimbo, Y. Morita and J. Zhai, Ginzburg-Landau equation and stable steady state solutions in a non-trivial domain, to appear in Comm. in P.D.E. | Zbl

[11] H. Matano, Asymptotic behavior and stability of solutions of semilinear diffusion equations, Pub. of RIMS Kyoto Univ., vol. 15, 1979, pp. 401-454. | MR | Zbl